# SDR CMRR2013110718089

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N962FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0078
- Aircraft time: 13,518 hours, 14,492 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 26320233
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna
- Component part number: 26320001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL T/E SPAR CAPS, UPPER & LOWER, HAD CORROSION.
